# SDR QXEA2019110700408

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N649QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000794
- Aircraft time: 1,242 hours, 784 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116406
- Part serial: 3579
- Condition: Malfunctioned
- Location: Nr 2 Edp
- Part time: 1,242 hours, 784 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM 2 LOW ILLUMINATED IN FLIGHT QUANTITY INDICATED ZERO. ALTERNATE GEAR EXTENSION UTILIZED TO LOWER LANDING GEAR. DIVERTED. DECLARED EMERGENCY. LANDING UNEVENTFUL. REMOVED FROM SERVICE. R&R #2 EDP PRESSURE LINE. GROUND RAN A/C NO LEAKS NOTED. AIRCRAFT RETURNED TO SERVICE.
